Select Publications

Journal articles

Aleksandrov AB; Peller VV; Potapov DS, 2019, 'On a Trace Formula for Functions of Noncommuting Operators', Mathematical Notes, vol. 106, pp. 481 - 487, http://dx.doi.org/10.1134/S0001434619090189

Caspers M; Potapov D; Sukochev F; Zanin D, 2019, 'WEAK TYPE COMMUTATOR AND LIPSCHITZ ESTIMATES: RESOLUTION OF THE NAZAROV-PELLER CONJECTURE', AMERICAN JOURNAL OF MATHEMATICS, vol. 141, pp. 593 - 610, http://dx.doi.org/10.1353/ajm.2019.0019

Potapov D; Sukochev F; Tomskova A; Zanin D, 2019, 'FrÉchet differentiability of the norm of Lp-spaces associated with arbitrary von Neumann algebras', Transactions of the American Mathematical Society, vol. 371, pp. 7493 - 7532, http://dx.doi.org/10.1090/tran/7215

Александров АБ; Aleksandrov AB; Пеллер ВВ; Peller VV; Потапов ДС; Potapov DS, 2019, 'О формуле следов для функций от некоммутирующих операторов', Matematicheskie Zametki, vol. 106, pp. 483 - 490, http://dx.doi.org/10.4213/mzm12259

Carey A; Gesztesy F; Kaad J; Levitina G; Nichols R; Potapov D; Sukochev F, 2018, 'On the Global Limiting Absorption Principle for Massless Dirac Operators', Annales Henri Poincare, vol. 19, pp. 1993 - 2019, http://dx.doi.org/10.1007/s00023-018-0675-5

Potapov D; Skripka A; Sukochev F; Tomskova A, 2017, 'Multilinear Schur multipliers and Schatten properties of operator Taylor remainders', Advances in Mathematics, vol. 320, pp. 1063 - 1098, http://dx.doi.org/10.1016/j.aim.2017.09.012

Carey A; Gesztesy F; Potapov D; Sukochev F; Tomilov Y, 2017, 'On the Witten index in terms of spectral shift functions', Journal d'Analyse Mathematique, vol. 132, http://dx.doi.org/10.1007/s11854-017-0003-x

Carey A; Gesztesy F; Grosse H; Levitina G; Potapov D; Sukochev F; Zanin D, 2016, 'Trace formulas for a class of non-Fredholm operators: A review', Reviews in Mathematical Physics, vol. 28, http://dx.doi.org/10.1142/S0129055X16300028

Coine C; Le Merdy C; Potapov D; Sukochev F; Tomskova A, 2016, 'Peller's problem concerning Koplienko–Neidhardt trace formulae: the unitary case', Journal of Functional Analysis, vol. 271, pp. 1747 - 1763, http://dx.doi.org/10.1016/j.jfa.2016.05.015

Coine C; Le Merdy C; Potapov D; Sukochev F; Tomskova A, 2016, 'Resolution of Peller's problem concerning Koplienko-Neidhardt trace formulae', Proceedings of the London Mathematical Society, vol. 113, pp. 113 - 139, http://dx.doi.org/10.1112/plms/pdw024

Carey A; Gesztesy F; Levitina G; Potapov D; Sukochev F; Zanin D, 2016, 'On index theory for non-Fredholm operators: A (1 + 1)-dimensional example', Mathematische Nachrichten, vol. 289, pp. 575 - 609, http://dx.doi.org/10.1002/mana.201500065

Potapov D; Skripka A; Sukochev F, 2016, 'Functions of unitary operators: Derivatives and trace formulas', Journal of Functional Analysis, vol. 270, pp. 2048 - 2072, http://dx.doi.org/10.1016/j.jfa.2016.01.001

Carey A; Gesztesy F; Levitina G; Nichols R; Potapov D; Sukochev F, 2016, 'Double operator integral methods applied to continuity of spectral shift functions', Journal of Spectral Theory, vol. 6, pp. 747 - 779, http://dx.doi.org/10.4171/JST/140

Potapov D; Sukochev F; Usachev A; Zanin D, 2015, 'Singular traces and perturbation formulae of higher order', Journal of Functional Analysis, vol. 269, pp. 1441 - 1481, http://dx.doi.org/10.1016/j.jfa.2015.04.019

Potapov D; Skripka A; Sukochev F, 2015, 'Trace formulas for resolvent comparable operators', Advances in Mathematics, vol. 272, pp. 630 - 651, http://dx.doi.org/10.1016/j.aim.2014.12.016

Potapov D; Sukochev F; Tomskova A, 2015, 'On the Arazy conjecture concerning Schur multipliers on Schatten ideals', Advances in Mathematics, vol. 268, pp. 404 - 422, http://dx.doi.org/10.1016/j.aim.2014.09.021

Caspers M; Potapov D; Sukochev F; Zanin D, 2015, 'Weak type estimates for the absolute value mapping', Journal of Operator Theory, vol. 73, pp. 361 - 384, http://dx.doi.org/10.7900/jot.2013dec20.2021

Potapov D; Sukochev F, 2014, 'Frechet differentiability of S-p norms', ADVANCES IN MATHEMATICS, vol. 262, pp. 436 - 475, http://dx.doi.org/10.1016/j.aim.2014.05.011

Potapov D; Skripka A; Sukochev F, 2014, 'Higher-order spectral shift for contractions', Proceedings of the London Mathematical Society, vol. 108, pp. 327 - 349, http://dx.doi.org/10.1112/plms/pdt024

Potapov D; Skripka A; Sukochev F, 2014, 'Functions of unitary operators: Derivatives and trace formulas', Journal of Functional Analysis, http://dx.doi.org/10.1016/j.jfa.2016.01.001

Carey A; Gesztesy F; Potapov D; Sukochev F; Tomilov Y, 2014, 'A Jost-Pais-Type Reduction of Fredholm Determinants and Some Applications', Integral Equations and Operator Theory, vol. 79, pp. 389 - 447, http://dx.doi.org/10.1007/s00020-014-2150-0

Potapov D; Sukochev F; Tomskova A; Zanin D, 2014, 'Fréchet differentiability of the norm of Lp-spaces associated with arbitrary von Neumann algebras', Comptes Rendus Mathematique, vol. 352, pp. 923 - 927, http://dx.doi.org/10.1016/j.crma.2014.09.017

Potapov D; Sukochev F; Zanin D, 2014, 'Krein's trace theorem revisited', Journal of Spectral Theory, vol. 4, pp. 415 - 430, http://dx.doi.org/10.4171/JST/75

Caspers M; Montgomery-Smith S; Potapov D; Sukochev F, 2014, 'The best constants for operator Lipschitz functions on Schatten classes', Journal of Functional Analysis, vol. 267, pp. 3557 - 3579, http://dx.doi.org/10.1016/j.jfa.2014.08.018

Potapov D; Skripka A; Sukochev F, 2013, 'Spectral shift function of higher order', Inventiones Mathematicae, vol. 193, pp. 501 - 538, http://dx.doi.org/10.1007/s00222-012-0431-2

Potapov D; Skripka A; Sukochev F, 2013, 'On Hilbert-Schmidt compatibility', Operators and Matrices, vol. 7, pp. 1 - 33, http://dx.doi.org/10.7153/oam-07-01

Caspers ; Potapov D; Sukochev F, 2013, 'The Walsh basis in the Lp-spaces of hyperfinite IIIλ factors, 0', Journal of Mathematical Analysis and Applications, vol. 408, pp. 154 - 164, http://dx.doi.org/10.1016/j.jmaa.2013.06.003

Kalton N; Lord S; Potapov D; Sukochev F, 2013, 'Traces of compact operators and the noncommutative residue', Advances in Mathematics, vol. 235, pp. 1 - 55, http://dx.doi.org/10.1016/j.aim.2012.11.007

Potapov D; Sukochev F, 2012, 'Koplienko Spectral Shift Function on the Unit Circle', Communications in Mathematical Physics, vol. 309, pp. 693 - 702, http://dx.doi.org/10.1007/s00220-011-1338-2

Potapov D; Sukochev F; Xu Q, 2012, 'On the vector-valued Littlewood-Paley-Rubio de Francia inequality', Revista Matematica Iberoamericana, vol. 28, pp. 839 - 856, http://dx.doi.org/10.4171/RMI/693

Kissin EV; Potapov DS; Shulman VS; Sukochev FA, 2012, 'Operator smoothness in Schatten norms for functions of several variables: Lipschitz conditions, differentiability and unbounded derivations', Proceedings of the London Mathematical Society, 3rd Series, vol. 105, pp. 661 - 702, http://dx.doi.org/10.1112/plms/pds014

Aleksandrov A; Peller V; Potapov D; Sukochev F, 2011, 'Functions of normal operators under perturbations', Advances in Mathematics, vol. 226, pp. 5216 - 5251, http://dx.doi.org/10.1016/j.aim.2011.01.008

Kissin E; Potapov D; Shulman V; Sukochev F, 2011, 'Lipschitz functions, Schatten ideals, and unbounded derivations', Functional Analysis and Its Applications, vol. 45, pp. 157 - 159, http://dx.doi.org/10.1007/s10688-011-0018-5

Potapov D; Sukochev F, 2011, 'Operator-Lipschitz functions in Schatten-von Neumann classes', ACTA Mathematica, vol. 207, pp. 375 - 389, http://dx.doi.org/10.1007/s11511-012-0072-8

Dirksen S; De Pagter B; Potapov D; Sukochev F, 2011, 'Rosenthal inequalities in noncommutative symmetric spaces', Journal of Functional Analysis, vol. 261, pp. 2890 - 2925, http://dx.doi.org/10.1016/j.jfa.2011.07.015

Potapov D; Sukochev F, 2011, 'The Haar system in the preduals of hyperfinite factors', Canadian Mathematical Bulletin, vol. 54, pp. 347 - 363, http://dx.doi.org/10.4153/CMB-2011-007-7

Potapov D; Sukochev F, 2010, 'Double operator integrals and submajorization', Mathematical Modelling of Natural Phenomena (MMNP), vol. 5, pp. 317 - 339, http://dx.doi.org/10.1051/mmnp/20105401

Aleksandrov A; Peller V; Potapov D; Sukochev F, 2010, 'Functions of perturbed normal operators', Comptes Rendus Mathematique, vol. 348, pp. 553 - 558, http://dx.doi.org/10.1016/j.crma.2010.04.015

Lord S; Potapov D; Sukochev F, 2010, 'Measures from Dixmier traces and zeta functions', Journal of Functional Analysis, vol. 259, pp. 1915 - 1949, http://dx.doi.org/10.1016/j.jfa.2010.06.012

Carey AL; Potapov D; Sukochev F, 2009, 'Spectral flow is the integral of one forms on the Banach manifold of self adjoint Fredholm operators', Advances in Mathematics, vol. 222, pp. 1809 - 1849, http://dx.doi.org/10.1016/j.aim.2009.06.020

Potapov D; Sukochev F, 2009, 'Unbounded Fredholm modules and double operator integrals', Journal fur die Reine und Angewandte Mathematik, vol. 626, pp. 159 - 185, http://dx.doi.org/10.15.15/CRELLE.2008

Potapov D; Sukochev F, 2009, 'Unbounded Fredholm modules and double operator integrals', Journal für die reine und angewandte Mathematik (Crelles Journal), vol. 2009, http://dx.doi.org/10.1515/crelle.2009.006

Potapov D; Sukochev F, 2008, 'Lipschitz and commutator estimates in symmetric operator spaces', Journal of Operator Theory, vol. 59, pp. 211 - 234

Potapov D; Sukochev F, 2007, 'Non-(quantum) differentiable C1-functions in the spaces with trivial Boyd indices', Integral Equations and Operator Theory, vol. 57, pp. 247 - 261, http://dx.doi.org/10.1007/s00020-006-1468-7

Potapov D; Hytonen TP, 2006, 'Vector-valued multiplier theorems of Coifman-Rubio de Francia-Semmes type', Archiv der Mathematik, vol. 87, pp. 245 - 254, http://dx.doi.org/10.1007/s00013-006-1751-5

Sukochev F; Potapov D, 2005, 'A vector-valued Littlewood-Paley theorem for an arbitrary set of intervals and its applications', Comptes Rendus de l`Academie des Sciences de L Urss, vol. 404, pp. 598 - 600


Back to profile page